Alert archive / Maryland / Special Weather Statements in 2014

Special Weather Statement, NWS Philadelphia/Mount Holly

May 27, 2014Queen Anne's County, Maryland

NWS Philadelphia/Mount Holly issued this special weather statement at May 27, 2014, 2:39 PM EDT for Queen Anne's County, Maryland. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 27, 2014, 2:39 PM EDT (18:39 UTC)
Expired
May 27, 2014, 3:15 PM EDT
In force
36 min
Issued by
NWS Philadelphia/Mount Holly

County Queen Anne's County, MD

The radar

The Dover AFB radar (KDOX), 71 km from the middle of the area, began a volume at 18:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 6.7 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2014-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2014-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1885 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

520 
WWUS81 KPHI 271839
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
239 PM EDT TUE MAY 27 2014

MDZ012-015-271915-
KENT MD-QUEEN ANNE'S MD-
239 PM EDT TUE MAY 27 2014

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL QUEEN ANNE'S AND
SOUTHWESTERN KENT COUNTIES...

AT 234 PM EDT...A STRONG THUNDERSTORM WAS NEAR ROCK HALL...MOVING
EAST AT 20 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. 

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. 

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS. 

THIS STORM WILL BE NEAR OLD TOWN AROUND 300 PM...QUEENSTOWN AROUND
310 PM AND CENTREVILLE AROUND 320 PM.

LAT...LON 3905 7631 3904 7625 3906 7624 3917 7629
      3925 7623 3917 7588 3893 7601 3894 7607
      3898 7620 3900 7618 3900 7623 3904 7627
      3904 7629 3902 7629 3903 7632

$$

FORECASTER: HEAVENER

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at May 27, 9:15 AM EDT, 5 hours 24 minutes earlier.

Area forecast discussion, May 27, 9:15 AM EDT, 5 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
915 AM EDT TUE MAY 27 2014

.SYNOPSIS...
A BACKDOOR FRONT WILL PUSH DOWN FROM THE NORTHEAST TONIGHT. HIGH
PRESSURE WILL BUILD IN FOR WEDNESDAY THROUGH EARLY FRIDAY.A COLD
FRONT WILL MOVE THROUGH THE REGION ON FRIDAY WITH HIGH PRESSURE
BUILDING IN FOR THE WEEKEND. THE HIGH WILL BUILD ACROSS OUR AREA AND
THEN START TO SLIDE TO OUR SOUTH AND EAST ON MONDAY AND TUESDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE MORNING SHOULD CONTINUE TO FEATURE A FAIR AMOUNT OF CIRRUS
OVERHEAD. THE DEBRIS CLOUDS FROM THE CONVECTION OVER THE GREAT LAKES
REGION SHOULD VARY FROM TRANSPARENT TO OPAQUE.

INCREASING MOISTURE IN THE WEST TO SOUTHWEST SURFACE FLOW SHOULD
BRING DEW POINT READINGS INTO THE 60S THROUGHOUT OUR FORECAST AREA
BY AFTERNOON. EVEN WITH THE HIGH CLOUDS OVERHEAD, THE STRONG LATE
MAY SUNSHINE IS EXPECTED TO CAUSE TEMPERATURE TO SOAR INTO THE 80S
THROUGHOUT OUR REGION. THE LATEST GUIDANCE SUGGESTS THAT A FEW
LOCATIONS IN THE SOUTHERN PART OF OUR FORECAST AREA MAY REACH 90.

THE INCREASING MOISTURE IS ANTICIPATED TO RESULT IN THE DEVELOPMENT
OF SOME CUMULUS BY MIDDAY AND EVENTUALLY SCATTERED SHOWERS AND
THUNDERSTORMS DURING THE AFTERNOON HOURS. WE ARE EXPECTING THE MAIN
AREA OF CONVECTION TO SPREAD FROM NORTHWEST TO SOUTHEAST ACROSS OUR
REGION DURING THE MID TO LATE AFTERNOON HOURS IN RESPONSE TO
IMPULSES TRAVELING IN THE NORTHWESTERLY MID LEVEL FLOW.

THE THUNDERSTORMS MAY BE ACCOMPANIED BY HEAVY RAIN AS PRECIPITABLE
WATER VALUES ARE EXPECTED TO REACH THE 1.75 INCH NEIGHBORHOOD FOR
THIS AFTERNOON. SURFACE BASED CAPE VALUES SHOULD RISE INTO THE 1000
TO 1500 J/KG RANGE. FREQUENT LIGHTNING AND GUSTY WINDS ARE POSSIBLE
AS SOME OF THE STORMS MAY BECOME RATHER ROBUST.

NO SIG CHANGES TO THE NEAR TERM FCST, AS WE WAIT TO SEE HOW THE
SHWRS AND TSTMS DEVELOP. LATEST HRRR REALLY DESN'T GET MUCH GOING
UNTIL 17-18Z WITH A BIG INCREASE IN THE 22-23Z TIME FRAME.

IN THE REAL NEAR TERM, LOWERED POPS JUST A TAD.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/...
THE CONVECTION IS EXPECTED TO LINGER INTO THIS EVENING. HOWEVER, AS
THE NIGHT PROGRESSES AND AS WE GRADUALLY LOSE THE EFFECTS OF DAYTIME
HEATING THE THUNDERSTORM ACTIVITY SHOULD DECREASE. WE ARE EXPECTING
A CLOUDY SKY FOR THE OVERNIGHT HOURS ALONG WITH SCATTERED RAIN
SHOWERS.

THE APPROACHING BACK DOOR COLD FRONT IS FORECAST TO BE INTO THE NEW
YORK CITY METROPOLITAN AREA AROUND 0600 UTC. THE BOUNDARY IS
EXPECTED TO EXTEND FROM AROUND THE POCONOS, ACROSS BUCKS COUNTY TO
LONG BEACH ISLAND AROUND 1200 UTC WEDNESDAY. CLOUDS ARE FORECAST TO
LOWER IN THE WAKE OF THE FRONT AND THE WIND SHOULD BECOME
NORTHEASTERLY.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
WEDNESDAY STARTS OFF FEATURING THE BACKDOOR COLD FRONT SAGGING
SOUTHWARD THROUGH OUR REGION. THIS FRONT WILL COOL US DOWN AND
MAXIMUM TEMPERATURES ON WEDNESDAY WILL STRUGGLE TO REACH INTO THE
70S, ESPECIALLY TO THE NORTH AND WEST OF PHILADELPHIA. AREAS TO
THE SOUTH AND WEST MAY REACH INTO THE LOWER 70S BEFORE THE FRONT
PUSHES THROUGH.

SHOWERS WILL CONTINUE THROUGH WEDNESDAY BUT SHOULD START TO TAPER
OFF FROM NORTH TO SOUTH AS THE FRONT PUSHES SOUTH. THUNDERSTORMS
WILL BE POSSIBLE ACROSS THE SOUTHERN PARTS OF THE REGION BUT AS THE
FRONT MOVES THROUGH THE AREA, THE BEST CHANCES FOR THUNDER WILL PUSH
TO OUR SOUTH AS WELL.

HIGH PRESSURE WILL BUILD IN BEHIND THE COLD FRONT LATER ON WEDNESDAY
AND THIS SHOULD HELP TO BRING AN END TO THE PRECIPITATION. BY
LATE WEDNESDAY NIGHT INTO EARLY THURSDAY MORNING, THE SHOWERS
SHOULD END PRETTY MUCH EVERYWHERE WITH THE EXCEPTION OF OUR
SOUTHWESTERN ZONES IN THE DELMARVA.

THE HIGH WILL START TO TAKE HOLD AND CONTROL OUR WEATHER FOR
THURSDAY. A DRY BUT CLOUDY DAY IS IN STORE. TEMPERATURES DURING THE
DAY WILL REMAIN ON THE COOLER SIDE WITH MOST AREAS STRUGGLING TO
EVEN REACH 70 DEGREES.

FRIDAY WE WILL SEE ANOTHER COLD FRONT MOVE INTO AND THROUGH OUR
AREA. TEMPERATURES DURING THE DAY WILL REBOUND INTO THE 70S. THE
FRONT WILL CROSS THE REGION DURING THE AFTERNOON AND EVENING,
BRINGING SOME SHOWERS AND THUNDERSTORMS TO THE REGION. BETTER
CHANCES TO THE NORTH AND WEST. THIS FRONT DOESN'T LOOK TO HAVE ALL
THAT MUCH MOISTURE ASSOCIATED WITH IT SO WE CONTINUE TO MENTION
ONLY SLIGHT CHANCE TO CHANCE POPS.

SATURDAY AND SUNDAY SHOULD BE A BEAUTIFUL DAYS ACROSS THE REGION AS
HIGH PRESSURE BUILDS OVER OUR AREA. SKIES WILL BE SUNNY TO MOSTLY
SUNNY. TEMPERATURES WILL WARM INTO THE 70S ON BOTH DAYS ACROSS THE
FORECAST AREA.

MONDAY LOOKS TO START OFF AS A DRY DAY AS THE HIGH STARTS TO SLIDE
TO THE SOUTH AND EAST OF OUR AREA. TEMPERATURES WILL RISE INTO THE
UPPER 70S TO LOWER 80S. INCREASING CLOUDINESS THROUGH THE DAY AS
ANOTHER FRONTAL SYSTEM APPROACHES. THIS FRONT LOOKS TO MOVE
THROUGH THE REGION ON MONDAY NIGHT OR TUESDAY BUT STILL LOTS OF
UNCERTAINTY THIS FAR OUT.

&&

.AVIATION /13Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

MAINLY VFR CONDITIONS ARE ANTICIPATED INTO THE EARLY AFTERNOON WITH
HIGH CLOUDS OVERHEAD AND A WEST TO SOUTHWEST WIND AROUND 5 TO 10
KNOTS. THE WIND MAY BEGIN TO GUST NEAR 16 OR 18 KNOTS DURING THE
EARLY AFTERNOON HOURS.

SHOWERS AND THUNDERSTORMS ARE FORECAST TO SPREAD INTO OUR REGION
FROM THE NORTHWEST DURING THE AFTERNOON HOURS. THE SHOWERS AND
THUNDERSTORMS ARE EXPECTED TO LINGER INTO THE EVENING. WHILE MUCH OF
THE TIME OUR TAF SITES SHOULD REMAIN IN THE VFR CATEGORY, THE
THUNDERSTORMS WILL BE CAPABLE OF LOWERING CEILING AND VISIBILITY
VALUES BRIEFLY TO MVFR OR IFR. ALSO, THE THUNDERSTORMS MAY BRING A
PERIOD OF HEAVY RAIN AND BRIEF WIND GUSTS FROM THE WEST OR NORTHWEST
IN EXCESS OF 30 KNOTS.

THE THREAT OF THUNDERSTORMS SHOULD DIMINISH DURING THE NIGHT.
HOWEVER, SCATTERED SHOWERS MAY LINGER WITH MAINLY VFR CONDITIONS.
A FEW SITES MAY BEGIN TO EXPERIENCE MVFR VISIBILITY RESTRICTIONS.

A COLD FRONT IS FORECAST TO BEGIN DROPPING INTO OUR REGION FROM THE
NORTHEAST LATE TONIGHT. CLOUDS ARE EXPECTED TO LOWER INTO THE MVFR
CATEGORY IN ITS WAKE AS THE WIND SHIFTS FROM THE WEST AND NORTHWEST
TO THE NORTHEAST AROUND 6 TO 12 KNOTS. THE BOUNDARY IS EXPECTED TO
REACH KABE AND KTTN AROUND 1000Z OR 1100Z WEDNESDAY.

OUTLOOK...
WEDNESDAY AND WEDNESDAY NIGHT...MVFR TO IFR CONDITIONS IN SHOWERS.
CHANCE FOR THUNDERSTORMS WILL DECREASE FROM NORTH TO SOUTH. EAST
TO NORTHEAST WINDS AROUND 10 TO 15 KNOTS, ESPECIALLY TOWARD KACY.
CONDITIONS WILL IMPROVE FROM NORTH TO SOUTH WITH A RETURN TO VFR
BY LATE WEDNESDAY NIGHT ACROSS THE TERMINALS.

THURSDAY...VFR CONDITIONS ARE EXPECTED. EAST TO NORTHEAST WINDS
AROUND 5 TO 10 KNOTS. GUSTIER ALONG THE COAST.

FRIDAY...VFR CONDITIONS EXPECTED. DETERIORATING CONDITIONS EXPECTED
AS A COLD FRONT MOVES TOWARDS AND THROUGH THE TERMINALS. SHOWERS AND
THUNDERSTORMS POSSIBLE.

SATURDAY...VFR CONDITIONS ARE EXPECTED.

&&

.MARINE...
THE WIND SHOULD BE MAINLY FROM THE SOUTH AND SOUTHWEST FOR TODAY
AROUND 10 TO 15 KNOTS. THE WIND IS FORECAST TO VEER TOWARD THE WEST
FOR TONIGHT AROUND 10 KNOTS. A COLD FRONT IS EXPECTED TO DROP INTO
OUR REGION FROM THE NORTHEAST LATE TONIGHT. THE WIND DIRECTION IS
ANTICIPATED TO SHIFT TO THE NORTHEAST ON OUR OCEAN WATERS NORTH OF
BARNEGAT INLET BY DAYBREAK ON WEDNESDAY AND SPEEDS SHOULD INCREASE
TO 10 TO 20 KNOTS BEHIND THE COLD FRONT.

WAVE HEIGHTS ON OUR OCEAN WATERS ARE FORECAST TO BE AROUND 2 OR 3
FEET FOR TODAY AND TONIGHT.

OUTLOOK...
A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE OCEAN WATERS AND LOWER
DELAWARE FOR WEDNESDAY AND WEDNESDAY NIGHT.

WEDNESDAY THROUGH THURSDAY...WINDS START TO PICK UP IN THE EAST TO
NORTHEAST FLOW AND WILL START TO BECOME QUITE GUSTY BEHIND THE
FRONTAL PASSAGE. WINDS WILL GUST UP TO 30 KNOTS ON THE OCEAN THROUGH
WEDNESDAY NIGHT BEFORE STARTING TO SUBSIDE LATE. IN ADDITION, SEAS
WILL INCREASE TO 5 TO 6 FEET ON THE OCEAN BY WEDNESDAY
AFTERNOON/EARLY EVENING. SEAS ARE EXPECTED TO REMAIN ABOVE 5 FEET
THROUGH THURSDAY, FALLING BELOW SMALL CRAFT ADVISORY CRITERIA BY
THURSDAY EVENING. THE SMALL CRAFT ADVISORY WILL LIKELY NEED TO BE
EXTENDED THROUGH THURSDAY FOR HAZARDOUS SEAS.

THURSDAY NIGHT THROUGH SATURDAY...SEAS AND WINDS ARE EXPECTED TO
REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 8 AM WEDNESDAY TO 6 AM EDT THURSDAY
     FOR ANZ450>452.
     SMALL CRAFT ADVISORY FROM NOON WEDNESDAY TO 6 AM EDT THURSDAY
     FOR ANZ431-453>455.

&&

SYNOPSIS...MEOLA
NEAR TERM...IOVINO/NIERENBERG
SHORT TERM...IOVINO
LONG TERM...MEOLA
AVIATION...IOVINO/MEOLA
MARINE...IOVINO/MEOLA
Hazardous weather outlook, May 27, 2:22 PM EDT, 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
222 PM EDT TUE MAY 27 2014

DEZ001>003-NJZ001-007>010-012-013-015>023-027-PAZ070-071-103>106-
281830-
NEW CASTLE-KENT-INLAND SUSSEX-SUSSEX-WARREN-MORRIS-HUNTERDON-
SOMERSET-MIDDLESEX-WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-WESTERN MONTGOMERY-
EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
222 PM EDT TUE MAY 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SOME THUNDERSTORMS THIS AFTERNOON AND EVENING COULD PRODUCE
LOCALLY VERY HEAVY RAIN AND GUSTY WINDS TO 45 MPH ALONG WITH
DANGEROUS LIGHTNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ008-012-015-019-020-PAZ054-055-060>062-101-102-281830-
CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-WESTERN CHESTER-EASTERN CHESTER-
222 PM EDT TUE MAY 27 2014

...SEVERE THUNDERSTORM WATCH 190 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...EAST
CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-281830-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
222 PM EDT TUE MAY 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SOME THUNDERSTORMS THIS AFTERNOON AND EVENING COULD PRODUCE
LOCALLY VERY HEAVY RAIN AND GUSTY WINDS TO 45 MPH ALONG WITH
DANGEROUS LIGHTNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-281830-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
222 PM EDT TUE MAY 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SOME THUNDERSTORMS THIS AFTERNOON AND EVENING COULD PRODUCE
LOCALLY GUSTY WINDS TO 35 KNOTS ALONG WITH DANGEROUS LIGHTNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, May 27, 2:39 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
239 PM EDT TUE MAY 27 2014

MDZ012-015-271915-
KENT MD-QUEEN ANNE'S MD-
239 PM EDT TUE MAY 27 2014

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL QUEEN ANNE'S AND
SOUTHWESTERN KENT COUNTIES...

AT 234 PM EDT...A STRONG THUNDERSTORM WAS NEAR ROCK HALL...MOVING
EAST AT 20 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.

THIS STORM WILL BE NEAR OLD TOWN AROUND 300 PM...QUEENSTOWN AROUND
310 PM AND CENTREVILLE AROUND 320 PM.

LAT...LON 3905 7631 3904 7625 3906 7624 3917 7629
      3925 7623 3917 7588 3893 7601 3894 7607
      3898 7620 3900 7618 3900 7623 3904 7627
      3904 7629 3902 7629 3903 7632

FORECASTER: HEAVENER

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 4:08 AM EDTSmall Craft AdvisoryPHI59 hr
May 27, 5:52 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden, Gloucester, Mercer, Monmouth, Ocean53 min
May 27, 6:28 PM EDTSpecial Marine WarningPHI62 min
May 27, 6:29 PM EDTSpecial Marine WarningPHI2 hr
May 27, 6:33 PM EDTSpecial Weather StatementPHIBurlington, Camden, Ocean57 min
May 27, 6:38 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden, Monmouth, Ocean52 min
May 27, 6:49 PM EDTSpecial Weather StatementPHICumberland, Salem56 min
May 27, 7:49 PM EDTSpecial Marine WarningPHI86 min
May 27, 7:53 PM EDTSpecial Marine WarningPHI82 min
May 27, 4:33 PM EDTSpecial Weather StatementPHIBerks57 min
May 27, 4:47 PM EDTSevere Thunderstorm WarningPHIBerks43 min
May 27, 5:08 PM EDTSevere Thunderstorm WarningPHIBerks, Chester, Delaware, Montgomery67 min
May 27, 5:24 PM EDTSevere Thunderstorm WarningPHIBerks, Bucks, Lehigh, Montgomery66 min
May 27, 6:19 PM EDTAreal Flood AdvisoryPHIChester, Delaware3 hr
May 27, 5:34 PM EDTSpecial Weather StatementPHIKent, Queen Anne's41 min
May 27, 5:48 PM EDTSevere Thunderstorm WarningPHICaroline, Kent, Queen Anne's42 min
May 27, 5:56 PM EDTSevere Thunderstorm WarningPHICecil64 min
May 27, 7:15 PM EDTSevere Thunderstorm WarningPHICaroline60 min
May 27, 7:23 PM EDTSpecial Weather StatementPHICaroline, Queen Anne's, Talbot52 min
May 27, 7:55 PM EDTSevere Thunderstorm WarningPHISussex65 min

Nearby

Special Weather Statements in Maryland, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.